Narad Rampersad
Narad Rampersad
Verified email at uwinnipeg.ca - Homepage
TitleCited byYear
A proof of Dejean’s conjecture
J Currie, N Rampersad
Mathematics of Computation 80 (274), 1063-1070, 2011
632011
Periodicity, repetitions, and orbits of an automatic sequence
JP Allouche, N Rampersad, J Shallit
Theoretical Computer Science 410 (30-32), 2795-2803, 2009
572009
Avoiding large squares in infinite binary words
N Rampersad, J Shallit, M Wang
Theoretical Computer Science 339 (1), 19-34, 2005
462005
The state complexity of L2 and Lk
N Rampersad
Information Processing Letters 98 (6), 231-234, 2006
442006
On NFAs where all states are final, initial, or both
JY Kao, N Rampersad, J Shallit
Theoretical Computer Science 410 (47-49), 5010-5021, 2009
422009
Enumeration and decidable properties of automatic sequences
É Charlier, N Rampersad, J Shallit
International Journal of Foundations of Computer Science 23 (05), 1035-1066, 2012
412012
The abelian complexity of the paperfolding word
B Madill, N Rampersad
Discrete Mathematics 313 (7), 831-838, 2013
312013
The computational complexity of universality problems for prefixes, suffixes, factors, and subwords of regular languages
N Rampersad, J Shallit, Z Xu
fundamenta informaticae 116 (1-4), 223-236, 2012
242012
Recurrent words with constant Abelian complexity
J Currie, N Rampersad
arXiv preprint arXiv:0911.5151, 2009
222009
Dejean's conjecture holds for n≥ 27
J Currie, N Rampersad
RAIRO-Theoretical Informatics and Applications 43 (4), 775-778, 2009
222009
The number of ternary words avoiding abelian cubes grows exponentially
A Aberkane, JD Currie, N Rampersad
Journal of Integer Sequences 7 (2), 3, 2004
222004
Dejean's conjecture holds for n>= 30
J Currie, N Rampersad
arXiv preprint arXiv:0806.0043, 2008
212008
Decimations of languages and state complexity
D Krieger, A Miller, N Rampersad, B Ravikumar, J Shallit
Theoretical Computer Science 410 (24-25), 2401-2409, 2009
182009
Finding the growth rate of a regular of context-free language in polynomial time
P Gawrychowski, D Krieger, N Rampersad, J Shallit
International Conference on Developments in Language Theory, 339-358, 2008
172008
Fixed points avoiding Abelian k-powers
JD Currie, N Rampersad
Journal of Combinatorial Theory, Series A 119 (5), 942-948, 2012
162012
Words avoiding reversed subwords
N Rampersad, J Shallit
arXiv preprint math/0311121, 2003
162003
Squares and overlaps in the Thue-Morse sequence and some variants
S Brown, N Rampersad, J Shallit, T Vasiga
RAIRO-Theoretical Informatics and Applications 40 (3), 473-484, 2006
152006
On the complexity of deciding avoidability of sets of partial words
B Blakeley, F Blanchet-Sadri, J Gunter, N Rampersad
Theoretical Computer Science 411 (49), 4263-4271, 2010
142010
Finding the growth rate of a regular or context-free language in polynomial time
P Gawrychowski, D Krieger, N Rampersad, J Shallit
International Journal of Foundations of Computer Science 21 (04), 597-618, 2010
142010
On the asymptotic abelian complexity of morphic words
F Blanchet-Sadri, N Fox, N Rampersad
Advances in Applied Mathematics 61, 46-84, 2014
132014
The system can't perform the operation now. Try again later.
Articles 1–20